Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some results related to the Logvinenko-Sereda theorem


Author: Oleg Kovrijkine
Journal: Proc. Amer. Math. Soc. 129 (2001), 3037-3047
MSC (2000): Primary 42A99, 42B99
Published electronically: April 2, 2001
MathSciNet review: 1840110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove several results related to the theorem of Logvinenko and Sereda on determining sets for functions with Fourier transforms supported in an interval. We obtain a polynomial instead of exponential bound in this theorem, and we extend it to the case of functions with Fourier transforms supported in the union of a bounded number of intervals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42A99, 42B99

Retrieve articles in all journals with MSC (2000): 42A99, 42B99


Additional Information

Oleg Kovrijkine
Affiliation: Department of Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Address at time of publication: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Email: olegk@its.caltech.edu, olegk@ias.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05926-3
PII: S 0002-9939(01)05926-3
Received by editor(s): September 24, 1999
Received by editor(s) in revised form: March 3, 2000
Published electronically: April 2, 2001
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2001 American Mathematical Society